# SDR VNAA20250329016

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: PL6702825014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF THE TASK CARD 100-08E2-JIC CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS677.00 TO FS669.4 AND STGR 21RH TO STGR 22RH WAS DETECTED..   AFT REFUEL DUCT MOUNTING SUPPORT BTW FS677.00 TO FS669.4 AND STGR 21RH TO STGR 22RH WAS REPAIRED PER REO 670-28-25-014 REV. --
